CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
非线性Schr(o)dinger方程的显式模守恒格式 期刊论文
工程数学学报, 2010, 卷号: 027, 期号: 002, 页码: 271
Authors:  孙建强;  秦孟兆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Local structure-preserving algorithms for partial differential equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 11, 页码: 2115-2136
Authors:  Wang YuShun;  Wang Bin;  Qin MengZhao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SPAs  local conservation law  construction method  discrete Leibnitz rule  
解扩散方程的指数时间差分方法 期刊论文
数值计算与计算机应用, 2008, 卷号: 029, 期号: 004, 页码: 261
Authors:  孙建强;  秦孟兆;  戴桂冬
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
RK-Cayley Fehlberg method on homogeneous manifolds 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 6, 页码: 966-975
Authors:  Sun, Jian-Qiang;  Gu, Xiao-Yan;  Ma, Zhong-Qi;  Qin Mengzhao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Landau-Lifshitz equation  Square-conservation schemes  RK-Cayley Fehlberg method  
解Burgers方程的一种显式稳定性方法 期刊论文
计算数学, 2007, 卷号: 029, 期号: 001, 页码: 67
Authors:  孙建强;  秦孟兆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 001, 页码: 67
Authors:  孙建强;  马中骐;  秦孟兆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Poisson系统的辛结构 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 011, 页码: 1345
Authors:  孙建强;  马中骐;  田益民;  秦孟兆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
解模守恒微分方程的显式平方守恒格式 期刊论文
计算数学, 2005, 卷号: 027, 期号: 003, 页码: 277
Authors:  孙建强;  苏红玲;  马中骐;  秦孟兆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
等谱流问题的李群算法 期刊论文
数值计算与计算机应用, 2004, 卷号: 025, 期号: 004, 页码: 295
Authors:  田益民;  秦孟兆
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10